# SDR SWAA112826

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 22,124 hours, 12,868 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: BAC1506
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND CENTER WING BOX HORIZONTAL FITTING CRACKED AT BS 540, LBL 6.  REMOVED AND REPLACED FITTING PER SRM.
